# SDR UIEA2018102102309

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,871 hours, 22,677 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP CAUTION LIGHT DURING CRUISE. FOUND AUX MID TRIM VALVE. PERFORMED AUX ZONE TEMP BITE PER FIM 21-61-FT 804 FAULT CLEARED AND RESET OPS CHECK OK GOOD.
